Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Corrigendum to ``Counting sums of two squares: the Meissel-Lehmer method''


Author: Peter Shiu
Journal: Math. Comp. 88 (2019), 2935-2938
MSC (2010): Primary 11Y70
DOI: https://doi.org/10.1090/mcom/3477
Published electronically: June 27, 2019
Original Article: Math. Comp. 47 (1986), 351-360.
Full-text PDF
View in AMS MathViewer New

Abstract | References | Similar Articles | Additional Information

Abstract: Corrections to results on counting sums of two squares are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11Y70

Retrieve articles in all journals with MSC (2010): 11Y70


Additional Information

Peter Shiu
Affiliation: 353 Fulwood Road, Sheffield, South Yorkshire S10 3BQ, United Kingdom
Email: p.shiu@yahoo.co.uk

DOI: https://doi.org/10.1090/mcom/3477
Received by editor(s): January 31, 2019
Received by editor(s) in revised form: June 3, 2019
Published electronically: June 27, 2019
Article copyright: © Copyright 2019 American Mathematical Society